# SDR TWRA9912

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FF
- Make and model: Boeing 747121
- Aircraft serial: 19650
- System (JASC): 5220 · Emergency Exits
- Part: Hatch Assy
- Part number: 65B10360505
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF COCKPIT ESCAPE HATCH ASSY CAME OUT OF CLOSE AND LOCKED POSITION UNABLE TO RECLOSE IN FLIGHT.  INSPECTED DOOR, NO DAMAGE FOUND.  (M)
